Global strong solution and its decay properties for the Navier-Stokes equations in three dimensional domains with non-compact boundaries.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 1-30
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
fractional powers of Stokes operator, existence and uniqueness of a global strong solution, explicit decay rates
@article{MZ_1994__216_4_174635,
author = {Hideo Kozono and Takayoshi Ogawa},
title = {Global strong solution and its decay properties for the {Navier-Stokes} equations in three dimensional domains with non-compact boundaries.},
journal = {Mathematische Zeitschrift},
pages = {1--30},
year = {1994},
volume = {216},
number = {4},
zbl = {0798.35127},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174635/}
}
TY - JOUR AU - Hideo Kozono AU - Takayoshi Ogawa TI - Global strong solution and its decay properties for the Navier-Stokes equations in three dimensional domains with non-compact boundaries. JO - Mathematische Zeitschrift PY - 1994 SP - 1 EP - 30 VL - 216 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174635/ ID - MZ_1994__216_4_174635 ER -
%0 Journal Article %A Hideo Kozono %A Takayoshi Ogawa %T Global strong solution and its decay properties for the Navier-Stokes equations in three dimensional domains with non-compact boundaries. %J Mathematische Zeitschrift %D 1994 %P 1-30 %V 216 %N 4 %U http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174635/ %F MZ_1994__216_4_174635
Hideo Kozono; Takayoshi Ogawa. Global strong solution and its decay properties for the Navier-Stokes equations in three dimensional domains with non-compact boundaries.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 1-30. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174635/